# SDR REXA2025031400320

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 38,671 hours, 27,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOD LIGHT BULB IN-OP AFT OF GALLEY  R/R EMERGENCY FLOOD LIGHT BULB IAW CRJ 900 AMM 33-51-09-960-801 OPS CHECK GOOD. P/N ON/OFF 1317 NSN
